36 results for differential equations.

Parameters for your search query:
Keyword    differential equations

Open AccessCase Study
Export: RIS | BibTeX | EndNote
Confidence Interval for Solutions of the Vasicek Model
Journal of Finance and Economics. 2019, 7(2), 75-80. DOI: 10.12691/jfe-7-2-5
Pub. Date: June 28, 2019Views: 603Downloads: 357
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Method for the Solution of Logistic Differential Equations of Fractional Order
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 33-36. DOI: 10.12691/tjant-7-2-1
Pub. Date: March 15, 2019Views: 690Downloads: 491
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 1761Downloads: 1326
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of Partial Integro-Differential Equations Involving Mixed Partial Derivatives by Laplace Substitution Method
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 272-280. DOI: 10.12691/ajams-6-6-9
Pub. Date: December 19, 2018Views: 1478Downloads: 1041
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 3091Downloads: 2162
Open AccessArticle
Export: RIS | BibTeX | EndNote
Artificial Neural Network for Solving Fuzzy Differential Equations under Generalized H – Derivation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 1-9. DOI: 10.12691/ijpdea-5-1-1
Pub. Date: April 22, 2017Views: 5866Downloads: 4067
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 4657Downloads: 3157
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
Vibration Analysis of Flexible Structural Components
American Journal of Mechanical Engineering. 2016, 4(7), 460-463. DOI: 10.12691/ajme-4-7-42
Pub. Date: December 17, 2016Views: 4824Downloads: 3308
Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 5763Downloads: 4118Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 7636Downloads: 6068
Figure of 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects






Journals













Article Types